# SDR COMA0260726

- Difficulty date: December 19, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N806C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 7,018 hours, 6,957 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355862255
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING.  REPLACED BLEED LEAK SENSING LOOP A18WK.
